Miami Beach, FL
A 26-year-old male asked:
I have a mild mood disorder (please look at my meds) but what really hinders me is the inability to feel pleasure. on many meds, what else can be done?
1 doctor answer • 4 doctors weighed in
Psychiatry 40 years experience
Adjust dose: From the combo of meds, i would not call your disorder mild. It is tx for bipolar spectrum disorder, which can actually have fewer side effects than unipolar. Talk with your prescriber, maybe the lithium can be adjusted down. But i would only do this in consultation with your prescriber. There are other alternate meds like trileptal, depakote. Its complicated. Be open with your md.
5.2k viewsReviewed >2 years ago
Last updated May 8, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.